Community

Energy drain after taking some health supplements?

So I just took some health supplements which has the ability to relieve symptoms of cold & flu, assists in the improvement of general well being and each capsule contains an equal amount of propolis. After taking the supplements, I suddenly remembered about a year ago, I took some supplements that are designed for men. I was 18 back then so I believed I count as an adult (men) according to the law. It was the first time I ate this kind of supplement, designed to give men an energy boost and help them in muscle building (not that I need it). I was expecting it to give me a large energy boost while I was taking my hike up a hill to a bus station. Instead it drained my usual energy and I barely had enough energy to stand up straight once I reached the bus station. Figured out maybe it will be better since it is my first experience with it after all. Therefore I tried the supplement for 3 consecutive days but they all had the same result - drained away all my energy which caused me to feel quite tired in those 3 days. So my question is, instead of giving me an energy boost as promised, why did it drain my energy away instead? Is it faulty?? (I quit taking the supplements cause it just causes trouble)